# SDR FDEA202501290153

- Difficulty date: January 29, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 76,258 hours, 30,648 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 271N61191
- Condition: Leaking
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

L HYD SYS PESS AND L HYD QTY JUST PRIOR TO LANDING.  HAD TO BE TOWED OFF RWY.       ACCOMPLISHED HYD SYSTEM QTY CHECK FROM FLIGHT DECK,  L SYSTEM .24, R SYSTEM 1.01, C SYSTEM .95, PER AMM  29-33-00-0  FOUND LEFT MAIN GEAR DOWNLOCK ACTUATOR FWD  HYDRAULIC HOSE LEAKING PER AMM 32-32-02-4.  WAITING  ON PART TO ARRIVE.  REMOVED AND REPLACED LEFT MAIN GEAR DOWNLOCK  ACTUATOR FWD  HYDRAULIC HOSE(AEROQUIP) IAW AMM 32-32-02-4,  29-11-00  SERVICED LT HYD SYSTEM IAW AMM 12-12-01  LEAK CHECK GOOD, OPS CHECK GOOD.
